# SDR ASAA2024112054118

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A5810398
- Part serial: NSN
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL 147A5800-398 HAS PEELING & CORRODED INSERTS. (PARTS RACK). GROUNDED - YES. REPAIRED CABIN AFT WET AREA FLOOR PANEL 147A5800-398 IAW B737-900ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-1 AND SRM                   53-00-50-2R-0.
